# SDR GAIA9891

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM OAK, OUTBOARD FLAPS LOCKED AT 2 DEGREES, AND INBOARD FLAPS FUNCTIONED NORMALLY.  DECLARED AN EMERGENCY AND RETURNED TO OAK AND LANDED WITHOUT ANY FURTHER PROBLEMS.  CLEANED, LUBED, AND OPERATIONAL CHECKED THE FLAP SYSTEM THROUGH SEVERAL CYCLES.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
